# SDR QXEA200501761

- Difficulty date: November 19, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N374PH
- Make and model: Dhav DHC8202
- Aircraft serial: 528
- Aircraft time: 14,833 hours, 21,639 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Stiffener
- Condition: Cracked
- Location: Oil Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - OIL SERVICE DOOR ON PANEL 413AL HAS A CRACKED STIFFENER 10 INCHES FROM TOP AND 3.5 INCHES FROM FRONT EDGE.  REPAIRED IAW RD 8-71-213.
